# SDR GTIA9700027

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR WEB HAS A 4 INCH CRACK BETWEEN 2 CUTOUTS AT STATION 970 LBL 50.  FABRICATED DOUBLERS PER SRM 53-01, FIG 7. INSTALLED IAW SRM 51-10-3.  (M)
